# SDR SWAA2020042743892

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,938 hours, 28,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMERGANCY LIGHTS ILLUMINATE WHEN SWITCH PLACES IN 'ARMED' POSITION. / FOUND JUMPER WIRE BETWEEN C/B'S LAV SMOKE AND GENERAL LIGHTING CONTROLER BURNED AT TERMINAL END DUE TO ONE LEG OF BUSSING BAR BEING DISCONNECTED FROM GENERAL LIGHTING CONT. C/B. REPLACED JUMPER WIRE AND CONNECTED BUSSING BAR IAW SWPM 20-20-10. OPS CHECKS GOOD
